Analytic convergence of harmonic metrics for parabolic Higgs bundles

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalJournal of Geometry and Physics
DateAccepted/In press - 24 Jan 2018
DateE-pub ahead of print - 3 Feb 2018
DatePublished (current) - 1 Apr 2018
Number of pages13
Pages (from-to)55-67
Early online date3/02/18
Original languageEnglish


In this paper we investigate the moduli space of parabolic Higgs bundles over a punctured Riemann surface with varying weights at the punctures. We show that the harmonic metric depends analytically on the weights and the stable Higgs bundle. This gives a Higgs bundle generalisation of a theorem of McOwen on the existence of hyperbolic cone metrics on a punctured surface within a given conformal class, and a generalisation of a theorem of Judge on the analytic parametrisation of these metrics.

Bibliographical note

© 2018 Elsevier B.V. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations